Skip to main content
Article
Fitting probability forecasting models by scoring rules and maximum likelihood
Faculty of Commerce - Papers (Archive)
  • David Johnstone
  • Yan-Xia Lin, University of Wollongong
RIS ID
35430
Publication Date
1-1-2011
Publication Details
Johnstone, D. & Lin, Y. (2011). Fitting probability forecasting models by scoring rules and maximum likelihood. Journal of Statistical Planning and Inference, 141 (5), 1832-1837.
Citation Information
David Johnstone and Yan-Xia Lin. "Fitting probability forecasting models by scoring rules and maximum likelihood" (2011) p. 1832 - 1837
Available at: http://works.bepress.com/yan-xia_lin/11/